하디콜정
하디콜정
제조사 / Company
광동제약(주)
데이터 출처
MFDS 공공데이터
효능·효과 / Efficacy
This medicine is used to relieve various symptoms of colds (runny nose, stuffy nose, sneezing, sore throat, cough, phlegm, chills (cold and shaking symptoms), fever, headache, joint pain, and muscle pain).
Helps with:
💊복용법 / Dosage
Adults take 2 tablets at a time, 3 times a day, 30 minutes after meals.
한국어 원문 보기
성인은 1회 2정씩, 1일 3회 식후 30분에 복용합니다.
⚠️주의사항 / Caution
Patients with or experienced hypersensitivity to this medicine, those with asthma when taking other antipyretic analgesics or cold medicine, infants (nursing, newborns) under 3 months of age, patients with severe or uncontrolled hypertension, or patients with genetic problems such as galactose intolerance, Lapp lactase deficiency, or glucose-galactose malabsorption should not take this medicine. Before taking this drug, children under 2 years of age, infants and children under 15 years of age who are or are suspected of being infected with chickenpox or influenza, if symptoms of ischemic colitis (sudden abdominal pain, rectal bleeding, etc.) appear related to the pseudoephedrine ingredient, allergic constitution, experiencing allergic symptoms due to the drug (e.g., fever, rash, joint pain, asthma, itching, etc.), liver disease, Kidney (kidney) disease, heart disease, thyroid disease, diabetes, high blood pressure, gastroduodenal ulcer, glaucoma (e.g. eye pain, blurred vision, etc.), difficulty urinating (urinating), the elderly, people with weak bodies or high fever, people with persistent or recurring gastrointestinal problems such as heartburn, stomach discomfort, stomach pain, ulcers, bleeding problems, pregnant women, or women who may be pregnant. If you are a nursing mother, smoker, asthma, chronic bronchitis, emphysema, cough with excessive phlegm, cough that persists for more than 1 week or recurs, chronic cough, cough accompanied by fever, rash, or persistent headache, consult a doctor or pharmacist. If symptoms do not improve even after taking 5 to 6 times, stop taking the drug immediately and consult a doctor or pharmacist. Be sure to follow the prescribed usage and dosage. You may feel drowsy after taking this medication, so be careful when driving or operating machinery.
한국어 원문 보기
이 약에 과민증 환자 또는 경험자, 다른 해열진통제, 감기약 복용 시 천식 경험자, 만 3개월 미만의 영아(젖먹이, 갓난아기), 중증 또는 조절되지 않는 고혈압 환자, 갈락토오스 불내성, Lapp 유당분해효소 결핍증 또는 포도당-갈락토오스 흡수장애 등의 유전적인 문제가 있는 환자는 이 약을 복용하지 마십시오. 이 약을 복용하기 전에 만 2세 미만의 소아, 수두 또는 인플루엔자에 감염되어 있거나 또는 의심되는 영아 및 만 15세 미만의 어린이, 슈도에페드린 성분과 관련하여 허혈성 대장염의 증상(급격한 복통, 직장출혈 등)이 발현될 경우, 알레르기 체질, 약에 의한 알레르기 증상(예: 발열, 발진, 관절통, 천식, 가려움증 등)경험자, 간장질환, 신장(콩팥)질환, 심장질환, 갑상선질환, 당뇨병, 고혈압, 위십이지장궤양, 녹내장(예: 눈의 통증, 눈이 침침함 등), 배뇨(소변을 눔)곤란, 고령자, 몸이 약한 사람 또는 고열이 있는 사람, 속쓰림, 위부불쾌감, 위통과 같은 위장문제가 지속 혹은 재발되거나 궤양, 출혈문제를 가지고 있는 사람, 임부 또는 임신하고 있을 가능성이 있는 여성 및 수유부, 흡연, 천식, 만성 기관지염, 폐기종, 과도한 가래가 동반되는 기침, 1주 이상 지속 또는 재발되는 기침, 만성 기침, 발열ㆍ발진이나 지속적인 두통이 동반되는 기침 환자는 의사 또는 약사와 상의하십시오. 5~6회 복용하여도 증상의 개선이 없을 경우 복용을 즉각 중지하고 의사 또는 약사와 상의하십시오. 정해진 용법과 용량을 잘 지키십시오. 복용 후 졸음이 나타날 수 있으므로 운전 및 기계조작 시 주의하십시오.
🏛️ 이 정보는 식품의약품안전처(MFDS) e약은요 공공 데이터를 기반으로 합니다. 데이터는 매월 업데이트됩니다.